# SDR UHLA2010090700121

- Difficulty date: September 7, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 14,295 hours, 8,831 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Jammed
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 WILL NOT DISARM.  FOUND GIRT BAR JAMMED WITH EMERGENCY SLIDE PIN.  CLEARED JAM AND RE-SECURED PIN, OPS CHECK GOOD IAW EMB 170 MM 52-70-01.
